# SDR YENA2024073001063

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 58,699 hours, 20,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2072, BQN-FLL. 'DURING DESCENT INTO FLL RIGHT AROUND (9000 FT.)  EXPERIENCED (TOXIC FUME) MAGIC MARKER SMELL IN THE COCKPIT;  COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10, AS PER TSM 05-50-00-810-085-B.  DEBRIEFED CREW NO SMELL PRESENT A/C OK FOR SVC.
